MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM
Model Number TRUETRACK
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/18/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Returned meter evaluated with no defect found.Test strips not returned for evaluation.Most likely underlying root cause of malfunction: user's test strip had poor storage (bathroom).(b)(4).
 
Event or Problem Description
Consumer reported complaint for high blood glucose test results.The customer is concerned with tests results from results obtained of 167mg/dl.The customer's expected fasting blood glucose test result range is 61 and 130mg/dl.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.The product is not stored according to specification in the bathroom.The test strip lot manufacturer's expiration date is 01/31/2018 and open vial date is (b)(6) 2017.The meter memory was reviewed for previous test result history: 167mg/dl (b)(6) 2017 06:38:00 am fasting: yes; 143mg/dl (b)(6) 2017 12:30:00 pm fasting: yes; 141mg/dl (b)(6) 2017 02:28:00 am fasting: yes; 154mg/dl (b)(6) 2017 03:08:00 am fasting: yes; 134mg/dl (b)(6) 2017 01:33:00 pm fasting: yes.Customer called because endocrinologist asked patient to have meter changed out immediately because hga!c - 9.5 and that he could not trust the meter.Customer denies having sign or symptoms of hyperglycemia.Customer stored strip inappropriately and refuses any medical care.Customer went to doctor's office as a routine visit.

Brand Name
TRUETRACK
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key6325578
Report Number1000113657-2017-00266
Device Sequence Number11189954
Product Code NBW
UDI-Device Identifier00010939755339
UDI-Public(01)00010939755339
Combination Product (Y/N)N
Initial Reporter StateCA
PMA/510(K) Number
K032657
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 02/13/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberTRUETRACK
Device Catalogue NumberA4H01-81
Device Lot NumberRS4742
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/06/2017
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/18/2017
Initial Report FDA Received Date02/13/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SECOND THERAPY